# SDR CA060407008

- Difficulty date: March 31, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 3,725 hours
- Engine: Rroyce BR700710A220
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: GS29701378
- Condition: Missing
- Location: Fuselage
- Part time: 1,509 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE AIRPLANE LANDED AT IT`S DESTINATION WHEN CREW EXITED THE PLANE, THEY NOTICED THAT THE AFT RT BELLY ACCESS PANEL WAS MISSING.  NOTHING WAS NOTICED BY CREW WHILE IN FLIGHT (VIBRATIONS). (TC NR 20060407008)
